UM

Browse/Search Results:  1-6 of 6 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Bond and option pricing for interest rate model with clustering effects Journal article
QUANTITATIVE FINANCE, 2018,Volume: 18,Issue: 6,Page: 969-981
Authors:  Zhang, Xin;  Xiong, Jie;  Shen, Yang
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2018/10/30
Interest rate modelling  Marked point process  Hawkes processes  Bond pricing  Bond option  
Consistency and asymptotics of a Poisson intensity least-squares estimator for partially observed jump-diffusion processes Journal article
STATISTICS & PROBABILITY LETTERS, 2017,Volume: 123,Page: 8-16
Authors:  Djouadi, Seddik M.;  Maroulas, Vasileios;  Pan, Xiaoyang;  Xiong, Jie
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2018/10/30
Consistency  Asymptotic normality  Jump diffusions  Least-squares estimator  Poisson processes  Partially observed system  
Testing for pure-jump processes for high-frequency data Journal article
Annals of Statistics, 2015,Volume: 43,Issue: 2,Page: 847
Authors:  Kong X.-B.;  Liu Z.;  Jing B.-Y.
Favorite |  | TC[WOS]:27 TC[Scopus]:34 | Submit date:2018/10/30
Integrated volatility  Itô semimartingale  Pure-jump process  Realized characteristic function  
Quadratic finite element and preconditioning methods for options pricing in the SVCJ model Journal article
Journal of Computational Finance, 2014,Volume: 17,Issue: 3,Page: 3-30
Authors:  Zhang Y.-Y.;  Pang H.-K.;  Feng L.;  Jin X.-Q.
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2019/02/11
Jump Diffusion-processes  Stochastic Volatility  American Options  Returns  Systems  Assets  
Evaluating the hedging error in price processes with jumps present Journal article
Statistics and its Interface, 2013,Volume: 6,Issue: 4,Page: 413-425
Authors:  Jing,Bing Yi;  Kong,Xin Bing;  Liu,Zhi;  Zhang,Bo
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/11
Hedging strategy  Jump diffusion  Quadratic variation  Realized bipower variation  Thresholdvariation  Variation of time  Volatility  
Modeling high-frequency financial data by pure jump processes Journal article
Annals of Statistics, 2012,Volume: 40,Issue: 2,Page: 759-784
Authors:  Jing B.-Y.;  Kong X.-B.;  Liu Z.
Favorite |  | TC[WOS]:40 TC[Scopus]:44 | Submit date:2019/02/14
Diffusion  High-frequency Data  Hypothesis Testing  Pure Jump Process  Semi-martingales